# SDR ASAA2023092845359

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,897 hours, 1,130 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE LIGHT ILLUMINATED. GROUNDED - YES. FOUND FAULT CODE 36-12020. COMPLIED WITH AMM 36-00-00-730-801. ALL FAULT INDICATIONS CLEARED. AIRCRAFT OK FOR SERVICE.
